# SDR AMWA87546

- Difficulty date: September 19, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: UE244
- Aircraft time: 23,058 hours, 34,023 cycles
- Engine: Pwa PT6*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 121013810087
- Condition: Corroded
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVING, THE CREW CALLED MAINT CONTROL TO WRITEUP THE BATTERY CHARGE ANNUNCIATOR ILLUMINATED IN FLT.  THIS BATTERY CHARGE ANNUNCIATOR WRITEUP IS A NUISANCE ALARM AND IS DISTRACTING TO THE FLIGHTCREW.  MAINTENANCE CLEANED THE BATTERY SHUNT, OPS NORMAL.
